# SDR AWXA200500576

- Difficulty date: April 29, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654583473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A CRACK WAS FOUND AT A INTERCOSTAL TOP CHORD ANGLE BETWEEN BS 294, RBL 30, WL 208.  MAINTENANCE REMOVED, FABRICATED, AND REPLACED INTERCOSTAL TOP CHORD ANGLE IAW B737-300 SRM 51-40-02-0 (FIGURES 3,4,8, AND 12), B737-300 SRM 51-30-01-0 (FIGURE 7) AND BOEING DRAWING 65-45834.
